Turkish Journal of Mathematics
Abstract
Using $ (p, q) $-Lucas polynomials and bi-Bazilevic type functions of order $\rho +i\xi,$ we defined a new subclass of biunivalent functions. We obtained coefficient inequalities for functions belonging to the new subclass. In addition to these results, the upper bound for the Fekete-Szegö functional was obtained. Finally, for some special values of parameters, several corollaries were presented.
DOI
10.55730/1300-0098.3348
Keywords
Bazilevic functions, Lucas polynomial, analytic functions, univalent functions, biunivalent functions
First Page
98
Last Page
109
Recommended Citation
ORHAN, HALİT; AKTAŞ, İBRAHİM; and ARIKAN, HAVA
(2023)
"On a new subclass of biunivalent functions associated with the $(p,q)$-Lucas polynomials and bi-Bazilevic type functions of order $\rho+i\xi$,"
Turkish Journal of Mathematics: Vol. 47:
No.
1, Article 7.
https://doi.org/10.55730/1300-0098.3348
Available at:
https://journals.tubitak.gov.tr/math/vol47/iss1/7